Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes sore throat and hives on the hands after taking Adderall?

I have recently began taking 20 mg Adderall for my ADD, which has worsened significantly since I became premenopausal. I am experiencing a sore throat and hive-like bumps on my hands and forearms. Is this an allergic reaction? I have seasonal allergies and am allergic to morphine and had allergic reactions to amoxicillin. I am also taking lovastatin, effexor and a generic zyrtec. I m 52 and overweight, but otherwise in good health.
Thu, 1 Jul 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

These are all known side effects of Adderall. It would be worth talking to your doctor about changing to a different medication for your ADD.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Gerald Lee, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Effexor


What causes sore throat and hives on the hands after taking Adderall?

Hi, These are all known side effects of Adderall. It would be worth talking to your doctor about changing to a different medication for your ADD. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Gerald Lee, Internal Medicine Specialist